Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 631–846
Issue 3, 409–629
Issue 2, 209–408
Issue 1, 1–208

Volume 17, 12 issues

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Arithmetic level raising on triple product of Shimura curves and Gross–Schoen Diagonal cycles, I: Ramified case

Haining Wang

Vol. 16 (2022), No. 10, 2289–2338
Abstract

We study the Gross–Schoen diagonal cycle on a triple product of Shimura curves at a place of bad reduction. We relate the image of the diagonal cycle under the Abel–Jacobi map to a certain period integral that governs the central critical value of the Garrett–Rankin type triple product L-function via level raising congruences. As an application we prove the rank 0 case of the Bloch–Kato conjecture for the symmetric cube motive of a weight 2 modular form.

Keywords
level raising, Shimura varieties, diagonal cycles
Mathematical Subject Classification
Primary: 11G40
Secondary: 11G18
Milestones
Received: 2 November 2020
Revised: 3 August 2021
Accepted: 17 September 2021
Published: 28 January 2023
Authors
Haining Wang
Shanghai Center for Mathematical Sciences
Fudan University
Shanghai
China